# SDR MWEA011067

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 37,393 hours, 41,056 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 976J2544
- Part serial: SA3261ABDC
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT GENERATOR DROPPED OFF LINE WITH A/C CROSS TIE LIGHT ON. GENERATOR AND CROSSTIE RESET. REPLACED LEFT GENERATOR CONTROL PANEL, OPERATIONAL CHECK GOOD.
